# SDR 03FDEA01026

- Difficulty date: July 1, 2003
- Submitted: July 21, 2003
- Operation: Air carrier
- Aircraft: N582FE
- Make and model: Doug MD-11
- Aircraft serial: 48420
- Aircraft time: 42,860 hours, 9,165 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge
- Part number: ARC198413
- Condition: Corroded
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING OUTBOARD FLAP INBOARD AFT HINGE AT FLAP SIDE INBOARD PIVOT LUG BORE OUTER SURFACE FOUND CORRODED.  LEFT WING OUTBOARD FLAP INBOARD AFT HINGE AT FLAP SIDE INBOARD PIVOT LUG BORE OUTER SURFACE CORROSION REMOVED AND REPAIRED AS PER FEDEX EA 1-5750-69352.
